# SDR SWAA2015052840111

- Difficulty date: May 14, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 36,208 hours, 20,948 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 143A0062
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER BULKHEAD CHORD CRACKED AT BS 540, BETWEEN STRINGER 22L - 23L.  REPAIRED CHORD IAW EA.
